Volume 3, Issue 4 (Spring 2018)                   SJNMP 2018, 3(4): 77-82 | Back to browse issues page


XML Persian Abstract Print


Download citation:
BibTeX | RIS | EndNote | Medlars | ProCite | Reference Manager | RefWorks
Send citation to:

Rahimi E A, Ghanei Gheshlagh R, Dehvan F. Toxic epidermal necrosis syndrome after taking nonsteroidal antiinflammatory drugs: a case report. SJNMP. 2018; 3 (4) :77-82
URL: http://sjnmp.muk.ac.ir/article-1-155-en.html
1- Department of Internal Medicine, Kurdistan University of Medical Sciences, Sanandaj, Iran.
2- Department of Nursing, Faculty of Nursing and Midwifery, Kurdistan University of Medical Sciences, Sanandaj, Iran.
3- Department of Nursing, Faculty of Nursing and Midwifery, Kurdistan University of Medical Sciences, Sanandaj, Iran. , f.dehvan@yahoo.com
Abstract:   (754 Views)
Introduction: Toxic epidermal necrolysis (TEN) is among the most severe forms of dermatological reactions, which often occurs in response to non-steroidal anti-inflammatory drugs (NSAIDs) and leads to death in 20-50% of the cases.
 Case Presentation: A 41-year-old male patient was referred with a history of NSAID use, presenting with maculopapular rashes, at Kowsar Hospital in Sanandaj, Iran. The patient was hospitalized and received various therapies. He was discharged after 14 days in a good overall condition.
 Conclusion: Determining the basic etiology and disruption of pharmaceutical factors are essential to the treatment of TEN. The therapeutic interventions are similar to those used for burn patients.
Keywords: Toxic Epidermal Necrolysis, Stevens-Johnson Syndrome, Anti-inflammatory Drugs   
Full-Text [PDF 334 kb]   (543 Downloads)    
Type of Study: case report | Subject: Special
Received: 2018/09/1 | Revised: 2019/06/11 | Accepted: 2018/09/3 | Published: 2019/10/24 | ePublished: 2019/10/24

References
1. Kinoshita Y, Saeki H. A Review of The Active Treatments for Toxic Epidermal Necrolysis. Journal of Nippon Medical School=Nippon Ika Daigaku Zasshi. 2017; 84(3): 110-7. [DOI:10.1272/jnms.84.110]
2. Kinoshita Y, Saeki H. A Review of Toxic Epidermal Necrolysis Management in Japan. Allergology International: Official Journal of the Japanese Society of Allergology. 2017;66(1):36-41. [DOI:10.1016/j.alit.2016.06.001]
3. Kasprzyk J, Krzemińska A, Zabolska I. Toxic Epidermal Necrolysis. Toxic Epidermal Necrolysis. 2015;47(3):257-62.
4. Schwartz Ra, Mcdonough Ph, Lee Bw. Toxic Epidermal Necrolysis: Part I. Introduction, History, Classification, Clinical Features, Systemic Manifestations, Etiology, and Immunopathogenesis. Journal of the American Academy of Dermatology. 2013;69(2):173.E1-13; 85-6. [DOI:10.1016/j.jaad.2013.05.003]
5. Ferrandiz-Pulido C, Garcia-Patos V. A Review of Causes of Stevens-Johnson Syndrome and Toxic Epidermal Necrolysis in Children. Archives of Disease in Childhood. 2013;98(12):998-1003. [DOI:10.1136/archdischild-2013-303718]
6. Mockenhaupt M. The Current Understanding of Stevens-Johnson Syndrome and Toxic Epidermal Necrolysis. Expert Review of Clinical Immunology. 2011;7(6):803-13; Quiz 14-5. [DOI:10.1586/eci.11.66]
7. Changela A, Javaiya H, Rickenback K, Elnawawi A, Changela K. Toxic Epidermal Necrolyis after Vancomycin Use: A Case Report and Discussion of Management. American Journal of Therapeutics. 2013;20(2):223-5. [DOI:10.1097/MJT.0b013e3181f94c27]
8. Frey N, Bircher A, Bodmer M, Jick Ss, Meier Cr, Spoendlin J. Antibiotic Drug Use and the Risk of Stevens-Johnson Syndrome and Toxic Epidermal Necrolysis a Population-Based Case-Control Study. The Journal of Investigative Dermatology. 2017. [DOI:10.1016/j.jid.2017.12.015]
9. Kodliwadmath A. Phenytoin-Induced Stevens-Johnson Syndrome With Myocarditis: A Rare Case Report. International Medical Case Reports Journal. 2017;10:229-31. [DOI:10.2147/IMCRJ.S135643]
10. Wedi B. Current Diagnostics in Nsaid Hypersensitivity. Allergo Journal International. 2017;26(6):204-11. [DOI:10.1007/s40629-017-0030-2]
11. Kameshwari Js, Devde R. A Case Report on Toxic Epidermal Necrolysis with Etoricoxib. Indian Journal of Pharmacology. 2015;47(2):221-3. [DOI:10.4103/0253-7613.153436]
12. Kim Hy, Yang Hk, Kim Sh, Park Jh. Ibuprofen Associated Acute Vanishing Bile Duct Syndrome and Toxic Epidermal Necrolysis in an Infant. Yonsei Medical Journal. 2014;55(3):834-7. [DOI:10.3349/ymj.2014.55.3.834]
13. Ward Ke, Archambault R, Mersfelder Tl. Severe Adverse Skin Reactions to Nonsteroidal Antiinflammatory Drugs: A Review of the Literature. American Journal of Health-System Pharmacy: Ajhp: Official Journal of the American Society of Health-System Pharmacists. 2010;67(3):206-13. [DOI:10.2146/ajhp080603]
14. Jafari Am, Rahimi S, Noroozi M, Shoja M, Shoja M. Toxic Epidermal Necrosis Syndrome after Taking Phenytoin; A Case Report. Quarterly Journal of Sabzevar University of Medical Sciences. 2014;21(1):116-21. [Persian].
15. Mockenhaupt M, Viboud C, Dunant A, Naldi L, Halevy S, Bouwes Bavinck Jn, Et al. Stevens-Johnson Syndrome and Toxic Epidermal Necrolysis: Assessment of Medication Risks with Emphasis on Recently Marketed Drugs. The Euroscar-Study. The Journal of Investigative Dermatology. 2008;128(1): 35-44. [DOI:10.1038/sj.jid.5701033]

Add your comments about this article : Your username or Email:
CAPTCHA

Send email to the article author


© 2020 All Rights Reserved | Scientific Journal of Nursing, Midwifery and Paramedical Faculty

Designed & Developed by : Yektaweb